# SDR CAL950792

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68065
- Make and model: Doug DC-10-30
- Aircraft serial: 46590
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8101280000B
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 0050 - FRA - THE FORWARD GALLEY OVEN NEXT TO LEFT AISLE BEGAN PRODUCING SMOKE IN FLIGHT.  THE SMOKE CEASED SHORTLY AFTER OVEN POWER WAS REMOVED.  THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND FOOD CONTAMINATING THE HEATING ELEMENT OF THE FORWARD GALLEY OVEN AT POSITION 308.  THE OVEN WAS PLACARDED INOPERATIVE.  (M)
